On Topological Span

K. Varadarajan

Commentarii mathematici Helvetici (1972)

  • Volume: 47, page 249-253
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Varadarajan, K.. "On Topological Span." Commentarii mathematici Helvetici 47 (1972): 249-253. <http://eudml.org/doc/139512>.

author = {Varadarajan, K.},
journal = {Commentarii mathematici Helvetici},
pages = {249-253},
title = {On Topological Span},
url = {http://eudml.org/doc/139512},
volume = {47},
year = {1972},

AU - Varadarajan, K.
TI - On Topological Span
JO - Commentarii mathematici Helvetici
PY - 1972
VL - 47
SP - 249
EP - 253
UR - http://eudml.org/doc/139512
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.